Memory Problems

Memory problems or dementia can result from progressive damage to the brain in conditions like Alzheimer's, vascular dementia, Lewy body dementia, and frontotemporal dementia. The use of certain medications, head injury, stress, anxiety, vitamin B12 deficiency, and hypothyroidism can result in reversible or temporary memory loss.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why is my memory degrading suddenly?

Query: Hello doctor, I am an 18-year-old female who has for the past months been experiencing that my memory is degrading badly. I have always had a memory that was fair enough. I do have much stress and I do have social anxiety. I do not sleep that well, but that was never a problem before. I sleep aroun...  Read Full »


Dr. Arooj Najmussaqib

Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. I appreciate that you approached for counseling. I am not sure whether you are diagnosed with ADHD or not. Also please do mention medicines you are taking. Based on given information, it seems that you are experiencing attention problems due to stressful events and preo...  Read Full »

Why do I have weight loss, memory problems, and body pain?

Query: Hi doctor, I am a 34 year old female. My issues are weight loss, memory loss and body pain. I had medication for depression before two years. My vitamin D3 level is 34. Currently I am taking Ashwagandhadi, Liv-on and Amlapitta.  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Vitamin D3 levels should be between 20 to 50 ng/mL. A level of 34 ng/mL vitamin D is normal and is ruling out vitamin D deficiency. If the weight loss is of short duration, it may be due to thyroiditis or some acute infection. If the weight loss is of longer duration, i...  Read Full »

Why do I feel that my senses have dulled?

Query: Hello doctor, I had a period of time in my life recently where I was depressed and unmotivated. I have always had some forms of anxiety from time to time as well. More recently, however, I began to make strides to come out of my depression and started being happy and living life again, but I have no...  Read Full »


Dr. Devavrat Harihar Nene

Neurologist

Answer: Hello, Welcome to icliniq.com. From your symptoms, I understand that you have problem encoding short-term memories and processing information. To know this better, I need to know few things. Have you had any seizures in the childhood associated with fever? Do you misplace things? Is it difficult t...  Read Full »

Why do I have difficulty memorizing new things?

Query: Hi doctor, I am 23 years old. I find it difficult to memorize new things. For example, I did not remember the topics discussed in last class. I even find difficulty in explaining the movie that I watched recently. Please help.  Read Full »


Dr. Hardik Tusharkant Bambhania

General Practitioner, Psychologist Counsellor, Psychotherapist

Answer: Hi, Welcome to icliniq.com. The function of memory by brain is an integral part of our existence. Memory is affected by various factors. Our physical health, mental health and nutrition play important roles. When it comes to nutrition, we may be eating a lot, but it often happens that we neglect th...  Read Full »

Does Prozac insomnia go away?

Query: Hello doctor, I am a medical graduate having trouble in sleeping. My psychiatrist told it is a panic disorder. First she gave me Escitalopram 10 mg for which I got akathisia, severe irritability and sleeplessness got aggravated. She later changed it to Fludac 20 mg in the morning at 8 AM. I did not ...  Read Full »


Dr. Kumarshri Shriniwas Saraswat

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. Fluoxetine is known to cause significant insomnia in many patients as it is an activating drug. Even if it is taken early morning, it can still cause insomnia, particularly in the initial few days or weeks. My advice would be if you are doing well on Fluoxetine, apart ...  Read Full »

I am losing my learning capabilities and having memory problem. Please help.

Query: Hello doctor, I am facing memory problem. Day by day I am feeling like I am getting down like forgetting most of the previous things specially related to my academic life. I am losing my learning capabilities. I am finding hard to memorize things now.  Read Full »


Dr. Aditya Gupta

Psychiatrist, Sexologist

Answer: Hello, Welcome to icliniq.com. At your age usually the problem is due to loss of concentration resulting in decreased memory power. Practice relaxation techniques like breath relaxation excercises daily as it will help you relax and focus and eases your anxiety. Study in small shifts of half an ho...  Read Full »

Can permanent changes in the brain result from sleep deprivation?

Query: Hi doctor, I do not used to sleep a lot from early age. Daily to the maximum I will sleep for 6-7 hours. Now, these days I find scary researches about how sleep deprivation can damage brain permanently. I want to know whether my condition too is also related to sleep deprivation. Will it cause any p...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. Yes, the research has gained a lot of attention and we do consider the facts. But, what has been done cannot be reversed. However, if we go with clinical experience, usually people who modify back there lifestyle do not get any ill effects in life. In fact, I would adv...  Read Full »

I am losing my memory after taking drugs for anxiety and depression. Is it due to the side effect of the drug?

Query: Hello doctor, I am a 42-year-old male. When I was 15 years old, I started to suffer from depression and had to undergo psychiatric treatment. I was prescribed Trazonil for a sleep disorder and Flunil for depression and anxiety. I was under this medication for nearly seven years. In the meanwhile, I...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. It is good to know that you are insightful about the problems caused by excessive alcohol intake. Have you contemplated cutting down on alcohol? Alcohol may be playing a significant part affecting your memory and also have a negative impact on your emotional health. ...  Read Full »

Why are there flow voids in major intracranial vessels?

Query: Hello doctor, I would like to know the diagnosis of this MRI result. Multiplanar and multisequential MRI of the brain without intravenous contrast administration was taken. Single voxel MR spectroscopy through the basal ganglia was also performed. The brain parenchyma demonstrates interval develop...  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. I read carefully and reviewed the patient MRI report (attachment removed to protect patient identity) and would explain that it shows a progressive brain atrophy (brain cell death) and small ischemic strokes, which could cause progressive dementia. These changes are ...  Read Full »

I took Sibelium for migraine which caused poor memory. Please help.

Query: Hello doctor, I am 35 years old. I have migraine problem from last one year. I took Sibelium 10 mg. But I noticed after taking these medicine that my memory has become weak. Before, I had good memory.  Read Full »


Dr. Punya Mulky

Psychiatrist

Answer: Hi, Welcome to icliniq.com. Sibelium (Flunarizine) 10 mg is a good medicine for migraine but probably has not been quite helpful for you. You can consider taking tablet Betacap Plus (40+10) once in the morning regularly for a month. At times of severe, unbearable pain, you can have tablet Naxdom 5...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.